Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on singular integrals


Author: E. M. Stein
Journal: Proc. Amer. Math. Soc. 8 (1957), 250-254
MSC: Primary 44.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0088606-8
MathSciNet review: 0088606
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. I. Babenko, On conjugate functions, Doklady Akademii Nauk SSSR. (N.S.) vol. 62 (1948) pp. 157-160 (Russian). MR 0027093 (10:249b)
  • [2] A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. vol. 88 (1952) pp. 85-139. MR 0052553 (14:637f)
  • [3] -, On singular integrals, Amer. J. Math. vol. 78 (1956) pp. 289-309. MR 0084633 (18:894a)
  • [4] G. H. Hardy and J. E. Littlewood, Some more theorems concerning Fourier series and Fourier power series, Duke Math. J. vol. 2 (1936) pp. 354-382. MR 1545928

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0088606-8
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society